Alive Healthcare
Aceclofenac (50mg) + Paracetamol (125mg)
Acelive P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Acelive P Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol, which work together to block the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
Acelive P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it may cause recurrence of symptoms. Speak to your child's doctor if you feel a change in dose may be needed.
Your child's doctor will prescribe the appropriate dosage based on their age and weight. It is important to adhere to the prescribed dosing schedule as this provides the safest and most effective treatment for your child.
Acelive P Syrup should be stored at room temperature, away from direct sunlight and heat. Keep all medicines out of reach of children to avoid accidental intake.
No. Acelive P Syrup dosage is not uniform for all children. The doctor determines the appropriate dose based on your child's age, weight, and the severity of their condition. This dose may change with time as your child grows older. It's crucial to consult a doctor before administering any dose of this medicine.
Your child may need Acelive P Syrup for several days to weeks, depending on the severity of their illness. The full prescribed course of medication and continued administration under your doctor's guidance is necessary to reduce pain or fever and achieve complete recovery. If your child continues to feel unwell after completing the full course, consult your doctor immediately.
Acelive P Syrup is generally well-tolerated by children. However, if you notice any intolerable symptoms like persistent vomiting, swelling of the body, reduced urine output, or a severe allergic reaction, seek immediate medical attention.
Acelive P Syrup should be avoided in patients with known allergies to its components or excipients. It is not recommended for individuals with a history of stomach ulcers or active, recurrent stomach ulcer/bleeding. Patients with a history of heart failure, high blood pressure, and liver or kidney disease should also avoid this medicine.